# SDR SWAA2023020782447

- Difficulty date: December 16, 2022
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 53,057 hours, 34,450 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Corroded
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BEAM LOCATED BS986.5 AT LBL37 TO LBL46 AND WL208.1 AT AFT GALLEY AREA 2022-696971<[01] TOOL USED ULTRASONIC THICKNESS INSTRUMENT P/N 35DL S/N 091419910 DUE DATE 26-JAN-23 TOOL USED EDDY CURRENT INSTRUMENT P/N NORTEC500D S/N N500X12101V022235 DUE DATE 03-AUG-23.;[02] TOOL USED: EDDY CURRENT EQUIPMENT. P/N: NORTEC 500D. S/N: N500X12101V022235. DUE DATE: 03-AUG-23.;[03] REPAIRED CORROSION ON BEAM LOCATED BS986.5 AT LBL37 TO LBL44 AND WL208.1 AT AFT GALLEY AREA IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6 FIGURE 205 ALTERNATIVE 4. SEE INDIVIDUAL SIGN OFFS BELLOW;[04] TASK COMPLETED; RII   SEE INDIVIDUAL SIGN OFFS BELOW
